MathSciNet Relay Station
MathSciNet bibliographic data
MR2171238 37E15 (11R18 11Z05 37A25 37B10 37C25)
Ashwin, Peter; Goetz, Arek Polygonal invariant curves for a planar piecewise isometry. Trans. Amer. Math. Soc. 358 (2006), no. 1, 373–390.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement